Über lineare Somenmannigfaltigkeiten

H. Beck

Mathematische Annalen (1920)

  • Volume: 81, page 187-218
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beck, H.. "Über lineare Somenmannigfaltigkeiten." Mathematische Annalen 81 (1920): 187-218. <http://eudml.org/doc/158826>.

author = {Beck, H.},
journal = {Mathematische Annalen},
pages = {187-218},
title = {Über lineare Somenmannigfaltigkeiten},
url = {http://eudml.org/doc/158826},
volume = {81},
year = {1920},

AU - Beck, H.
TI - Über lineare Somenmannigfaltigkeiten
JO - Mathematische Annalen
PY - 1920
VL - 81
SP - 187
EP - 218
UR - http://eudml.org/doc/158826
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.